[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 4 (Vol. 6, No. 4 2021) ::
Mathematical Researches 2021, 6(4): 0-0 Back to browse issues page
λ-Projectively Related Finsler Metrics and Finslerian Projective Invariants
Akbar Tayebi Dr 1, Morad Bahadori Mr2, Hassan Sadeghi Dr2
1- University of Qom , akbar.tayebi@gmail.com
2- University of Qom
Abstract:   (461 Views)
In this paper, by using the concept of spherically symmetric metric, we defne the notion of λ-projectively related metrics as an extension of projectively related metrics. We construct some non-trivial examples of λ-projectively related metrics. Let F and G be two λ-projectively related metrics on a manifold M. We find the relation between the geodesics of F and G and prove that any geodesic of F is a multiple of a geodesic of G and the other way around. We prove that the Douglas metrics, Weyl metrics and generalized Douglas-Weyl metrics are λ-projective invariants.
Keywords: Projective invariant, projectively flat metric, projectively related metrics, Douglas metric, Weyl metric, generalized Douglas-Weyl metric
     
Type of Study: Original Manuscript | Subject: alg
Received: 2018/10/31 | Accepted: 2019/07/23 | Published: 2021/01/29 | ePublished: 2021/01/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tayebi A, Bahadori M, Sadeghi H. λ-Projectively Related Finsler Metrics and Finslerian Projective Invariants. Mathematical Researches. 2021; 6 (4)
URL: http://mmr.khu.ac.ir/article-1-2868-en.html


Volume 6, Issue 4 (Vol. 6, No. 4 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 31 queries by YEKTAWEB 4218